# SDR SRXR201806190059

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER AND AFT UPPER SKIN HAS CORROSION BETWEEN XORS 270 AND XORS 505 STRGR 4 TO STGR 9. ACCOMPLISHED REPAIR ON RT WING CENTER AND AFT UPPER SKIN BETWEEN XORS 270 AND XORS 505 STGR 4 TO STGR 9 PER EA 011-5720-52-A7290 I/R REF NRC A040769.
